# SDR UHLA2011092600313

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 19,521 hours, 12,181 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Unserviceable
- Location: Blewed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

REACHED CRUISING ALTITUDE AND BLEED 2 FAIL MESSAGE APPEARED, BLEED 1 WAS DEFERRED.  RAN THE QRH, DESELECTED BLEED AND CABIN BEGAN TO CLIMB.  RAN QRC FOR "EMERGENCY DESCENT".  BLEED DID NOT RESET AND CABIN WAS STILL CLIMBING, RECEIVED "CABIN ALT HI" EICAS MESSAGE. DECLARED AN EMERGENCY AND DIVERTED TO MSN, LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO ORD.  REMOVED AND REPLACED NR 2 FAV, OPS CHECK GOOD.  AIRCRAFT WAS TAXIING FOR FERRY FLIGHT TO CMH WHEN BLEED 2 FAIL MESSAGE RETURNED AND WAS DEFERRED.  FERRIED TO CMH. REMOVED AND REPLACED NR 2 NAPRSOV AND TMC FILTERS, OPS CHECK GOOD.  PERFORMED CABIN DEPRESSURIZATION CHECK AND FOUND A BLOWN DUCT AFT OF THE FWD CARGO PIT.  REMOVED AND REPLACED DUCT, OPS CHECK GOOD.
